# SDR SWAA022147

- Difficulty date: September 15, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 45,373 hours, 42,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP LOOSE AT ROW NR 8 ABC.  REMOVED AND REPLACED STRIP PER MM.
